Discussions By Condition: I cannot get a diagnosis.

Please help, can't get diagnosis

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: faerydust94
  • November 21, 2008
  • 05:18 AM

I have been suffering from a variety of symptoms, which include:
left upper quandrant abdominal pain
uncontrollable twitches (myoclonus)
severe, daily headaches
temperature changes
Enlarged Liver
Tingling in extremities
Shortness of Breath
Daily low grade fevers
and a few more things,
does anybody have any ideas what this could possibly be. this has been happening since March 08
Thank you:confused:

Reply Flag this Discussion

4 Replies:

  • certain meds can cause these symptoms. Do you take ANY medications?
    jenmar 6 Replies
    • November 21, 2008
    • 04:04 PM
    • 0
    Flag this Response
  • Try here: http://www.cnn.com/HEALTH/library/DS/00638.html
    aquila 1,263 Replies
    • November 21, 2008
    • 05:24 PM
    • 0
    Flag this Response
  • Sorry you aren't feeling well. Why don't you describe the symptoms that you are experiencing in your own terms. Myoclonus, for instance, is not really something I would describe as uncontrollable twitching, and people often confuse clinically what a 'low grade fever' actually is. Similarly you might be dismissing things as normal or insignificant that should be considered more closely.HTH, fewd4thought
    fewd4thought 126 Replies
    • November 21, 2008
    • 06:53 PM
    • 0
    Flag this Response
  • low magnesium can cause muscle twitching and is easily treated with magnesium supplements
    stanleybrown 29 Replies
    • November 24, 2008
    • 05:24 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?